HSE Warns of Possible Contaminated “Party-Pills”
The HSE has updated its warning to members of the public, and in particular to young people, following the incident in Cork on Tuesday when six young people were admitted to Cork University Hospital following the ingestion of a psychoactive substance.
Specifically the warning relates to the 2C family of psychedelic phenethylamine designer drugs. These include among others,
- 2CI and its derivative 25I-NBOMe
These drugs are also known by their street names which include:
- N Bombs
These drugs can be sold in liquid, powder and tablet form and can have serious side effects including paranoia, hallucinations, gastrointestinal effects and kidney problems. The HSE Addiction services are issuing a warning about possible contaminated ‘party pills’ and advise people not to consume any unknown substances that they are offered at this time.
Given the serious side-effects experienced by the young people in Cork it is important to be careful of any substance you are offered, and in particular to avoid those listed above.
If you have concerns around drug use please contact the confidential HSE Drugs & Alcohol Helpline at freephone 1800 459 459 or email firstname.lastname@example.org. Information can also be accessed at www.drugs.ie.